期刊文献+

函数型截断和的不变原理

下载PDF
导出
摘要 关于独立同分布的随机变量序列,其部分和及截断和乘积的渐近性已有一些文献得到了一些结果.本文将截断和乘积的不变原理推广为函数型的不变原理.
作者 孙镱轩 张勇
出处 《赤峰学院学报(自然科学版)》 2014年第9期1-3,共3页 Journal of Chifeng University(Natural Science Edition)
基金 国家自然科学基金(11101180) 吉林省科技发展计划项目(20130522096JH)
  • 相关文献

参考文献8

  • 1Pakes A G, Steutel F W. On the Number of Records near the Maximum[J]. Australian Journal of Statistics, 1997, 39(2): 179-192.
  • 2Rempala G, Wesolowski J. Asymptotic for Products of Sums and U-Statistics [J]. Electronic Communications in Probability, 2002,7(5):47-54.
  • 3]Hu Zhi-shui, Su Chun. Limit Theorems for the Number and Sum of Near-Maxima for Medium Tails [J]. Statistics and Probability Letters, 2003,63(3):229-237.
  • 4邹海连,张立新.一类截断部分和乘积的渐近正态性[J].浙江大学学报(理学版),2007,34(2):128-131. 被引量:5
  • 5周蕊,杨金英.截断和乘积的不变原理[J].吉林大学学报(理学版),2012,50(5):912-916. 被引量:4
  • 6Whitt W. Stochastic-Process Limits: An Introduction to Stochastic -Process Limits and their Application to Queues[M]. New York: Springer, 2002.
  • 7Kosifiski K M. On the Functional Limits for Sums of a Function of Partial Sums [J].Statistics and Probability Letters, 2009,79(13):1522-1527.
  • 8Billingsley P. Convergence of Probability Measures[M]. New York: Wiley, 1968.

二级参考文献20

  • 1邹海连,张立新.一类截断部分和乘积的渐近正态性[J].浙江大学学报(理学版),2007,34(2):128-131. 被引量:5
  • 2PAKES A G, STEUTEL F W. On the number of records near the maximum[J]. Austral J Statist, 1997,39(2) : 179-192.
  • 3PAKES A G, LI Y. Limit laws for the number of near-maxima via the Poission approximation[J]. StatistProbab Lett, 1998, 40:395-401.
  • 4HU Zhi-shui, SU Chun. Limit theorems for the number and sum of near-maxima for medium tails[J]. Statist Probab Lett, 2003, 63:229-237.
  • 5REMPALA G. Asympotics for products of sums and U-statistics[J]. Electron Comm Probab, 2002, 7:47-54.
  • 6QI Y. Limit distribution for products of sums[J].Statist Probab Lett, 2003, 62:93-100.
  • 7QI Y. A note on asymptotic distribution of product of sums[J]. Statist Probab Lett, 2004, 68:407-413.
  • 8LI Yun. A note on the number of records near the maximum[J]. Statist Probab Lett, 1999, 43:153-158.
  • 9PAKES A G, LI Y. The number and sum of nearmaxima for thin-tailed population[J]. Adv Appl Prob,2000, 32:1100-1116.
  • 10Pakes A G, Steutel F W. On the Number of Records Near the Maximum [ J ]. Austral J Statist, 1997, 39 (2) : 179-192.

共引文献4

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部